# SDR AU960733

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tyre
- Part number: 319K281
- Condition: Leaking
- Location: Lg Wheel/Brake S
- Component: 314353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR INBOARD TYRE LEAKING EXCESSIVELY THROUGH  SIDEWALL PLY VENTS - TYRE WENT COMPLETELY FLAT
